Über einige Kennzeichnungen des Kreises

H., Geppert

Mathematische Zeitschrift (1940)

  • Volume: 46, page 117-128
  • ISSN: 0025-5874; 1432-1823

How to cite


Geppert, H.,. "Über einige Kennzeichnungen des Kreises." Mathematische Zeitschrift 46 (1940): 117-128. <http://eudml.org/doc/168895>.

author = {Geppert, H.,},
journal = {Mathematische Zeitschrift},
keywords = {Convex geometry, direct infinitesimal geometry},
pages = {117-128},
title = {Über einige Kennzeichnungen des Kreises},
url = {http://eudml.org/doc/168895},
volume = {46},
year = {1940},

AU - Geppert, H.,
TI - Über einige Kennzeichnungen des Kreises
JO - Mathematische Zeitschrift
PY - 1940
VL - 46
SP - 117
EP - 128
KW - Convex geometry, direct infinitesimal geometry
UR - http://eudml.org/doc/168895
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.